# SDR DALA2024112511164

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB FWD/AFT AT REPAIR SPLICES AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00806: CORROSION LEVEL 2. AFT CARGO DOOR JAMB FWD/AFT REPAIR SPLICES WERE REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP #0674286)
